Microval Foetal Movements Decreased Side Effect Reports
The following Microval Foetal Movements Decreased side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Foetal Movements Decreased, can occur, and what you can do about them.
A side effect could appear soon after you start Microval or it might take time to develop.
|Caesarean Section, Foetal Growth Retardation, Foetal Heart Rate Disorder, Foetal Movements Decreased, Premature Labour, Unintended Pregnancy|
This Foetal Movements Decreased side effect was reported by a consumer or non-health professional from FRANCE. A 33-year-old female patient (weight:NA) experienced the following symptoms/conditions: contraception. The patient was prescribed Microval (levonorgestrel, Tablet, 0) (dosage: Oral), which was started on NS. Concurrently used drugs:
Microval Foetal Movements Decreased Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Microval Foetal Movements Decreased Reviews
|Tue, 15 Feb 2011|
|Fri, 02 Nov 2012|
two months as breast feeding, i am "ratty" and unresponsive to husband/children. i cry at the easiest thing and feel alone. mood swings are rare as i feel "down" all the time and argue at the first oppertunity
|Wed, 12 Aug 2009|
|My girl is 2 years old and I am still breastfeeding. But I gained a lot of weight and have ugly acne, is it possible that it can be the Microval. I can't go on like this and want to stop breastfeeding after the winter.|
|Mon, 17 Aug 2009|
|I have just had my second baby (i fell preg while on Microval) 2 days after i started Microval i had a period and then 5days later i bled for an afternoon then a week later i bled for one day again..... what is going on?? is it the Microval, because ive read the contra-indications and amongst them is 'undiagnosed vaginal bleeding' is this it?? i dnt want to go and pay a docter to tell me that they dont know why im bleeding.... (ive only been on Microval for 4weeks now, i started it at 5weeks postpartum as i had stopped bleeding and my gyne gave me the go ahead)|
|Mon, 17 Aug 2009|
|i'v been on Microval for 3mnths and since im using it i get my periods twice, and during the month i get those brownish discharge. i was on nordette for about 8mnths but my doctor told me to stop using it because it was to strong, i didnt experience any problems. jus want to know how long will this continue cos its really frustrating to constantly be leaking things that only use to be around once a month.|
|Sun, 23 Aug 2009|
|I have been taking Microval religiously and it has always worked for me... i am days late now... should i be worried?|
|Wed, 06 Jan 2010|
|I started taking Microval a month ago. I'm breastfeeding. Recently I started getting very severe chest pains on the right hand side. Could this be a side effect of the Microval?|
|Tue, 02 Mar 2010|
|I've been taking Microval for 6 months now and got my periods regularly with it. I had my period a month ago and now its gone. Does your period disappear with Microval? Did a home pregnancy test and it was negative. Can Microval do this?|
|Wed, 10 Mar 2010|
|Is it nornal to get ur period twice in one month and to pick up so much wait while being on Microval|
|Fri, 16 Apr 2010|
|I HAVE BEEN ON MICROVAL FOR A MONTH NOW BECAUSE IM BREASTFEEDING AND I NEED TO BE ON A CONTRACEPTIVE FOR MY POLYCYSTIC OVARIES. BUT NOW I'VE BEEN EXPERIENCING EXCESSIVE MOOD SWINGS, HEADACHES, SORE EYES. IS IT THE MICROVAL OR IS IT JUST STRESS?|